A \(k\)-dimensional system of fractional finite difference equations. (English) Zbl 1473.39006

Summary: We investigate the existence of solutions for a \(k\)-dimensional system of fractional finite difference equations by using the Kranoselskii’s fixed point theorem. We present an example in order to illustrate our results.


39A13 Difference equations, scaling (\(q\)-differences)
26A33 Fractional derivatives and integrals
47H10 Fixed-point theorems
Full Text: DOI


[1] Baleanu, D.; Diethelm, K.; Scalas, E.; Trujillo, J. J., Fractional Calculus Models and Numerical Methods (2012), World Scientific · Zbl 1248.26011
[2] Hilfer, R., Applications of Fractional Calculus in Physics (2000), World Scientific · Zbl 0998.26002
[3] Kilbas, A. A.; Srivastava, H. M.; Trujillo, J. J., Theory and Application of Fractional Differential Equations (2006), Amsterdam, The Netherlands: Elsevier, Amsterdam, The Netherlands · Zbl 1092.45003
[4] Magin, R. L., Fractional Calculus in Bioengineering (2006), Begell House
[5] Mainardi, F., Fractional Calculus and Waves in Linear Viscoelasticity: An Introduction to Mathematical Models (2010), Imperial College Press · Zbl 1210.26004
[6] Miller, K. S.; Ross, B., Fractional difference calculus, Proceedings of the International Symposium on Univalent Functions, Fractional Calculus and Their Applications, Nihon University
[7] Miller, K. S.; Ross, B., Fractional difference calculus, Univalent Functions, Fractional Calculus and Their Applications. Univalent Functions, Fractional Calculus and Their Applications, Ellis Horwood Series in Mathematics and Its Applications, 139-152 (1989), Chichester, UK: Horwood, Chichester, UK
[8] Podlubny, I., Fractional Differential Equations (1999), Academic Press · Zbl 0918.34010
[9] Samko, G.; Kilbas, A. A.; Marichev, O. I., Fractional Integrals and Derivatives: Theory and Applications (1993), Yverdon, Switzerland: Gordon and Breach, Yverdon, Switzerland · Zbl 0818.26003
[10] Atıcı, F. M.; Şengül, S., Modeling with fractional difference equations, Journal of Mathematical Analysis and Applications, 369, 1, 1-9 (2010) · Zbl 1204.39004
[11] Wu, G.-C.; Baleanu, D., Discrete fractional logistic map and its chaos, Nonlinear Dynamics, 75, 1-2, 283-287 (2014) · Zbl 1281.34121
[12] Atici, F. M.; Eloe, P. W., Initial value problems in discrete fractional calculus, Proceedings of the American Mathematical Society, 137, 3, 981-989 (2009) · Zbl 1166.39005
[13] Awasthi, P., Boundary value problems for discrete fractional equations [Ph.D. thesis] (2013), University of Nebraska-Lincoln
[14] Wu, G. C.; Baleanu, D., Discrete chaos of fractional sine and standard maps, Physics Letters A, 378, 484-487 (2013) · Zbl 1331.37048
[15] Atici, F. M.; Eloe, P. W., A transform method in discrete fractional calculus, International Journal of Difference Equations, 2, 2, 165-176 (2007)
[16] Atıcı, F. M.; Eloe, P. W., Discrete fractional calculus with the nabla operator, Electronic Journal of Qualitative Theory of Differential Equations. Special Edition I, 3, 1-12 (2009) · Zbl 1189.39004
[17] Ahmad, B.; Ntouyas, S. K., A boundary value problem of fractional differential equations with anti-periodic type integral boundary conditions, Journal of Computational Analysis and Applications, 15, 8, 1372-1380 (2013) · Zbl 1273.34003
[18] Goodrich, C. S., Solutions to a discrete right-focal fractional boundary value problem, International Journal of Difference Equations, 5, 2, 195-216 (2010)
[19] Goodrich, C. S., Some new existence results for fractional difference equations, International Journal of Dynamical Systems and Differential Equations, 3, 1-2, 145-162 (2011) · Zbl 1215.39004
[20] Goodrich, C. S., On a fractional boundary value problem with fractional boundary conditions, Applied Mathematics Letters, 25, 8, 1101-1105 (2012) · Zbl 1266.39006
[21] Holm, M., Sum and difference compositions in discrete fractional calculus, Cubo, 13, 3, 153-184 (2011) · Zbl 1248.39003
[22] Holm, M., The theory of discrete fractional calculus: development and applications [Ph.D. thesis] (2011), University of Nebraska-Lincoln
[23] Kang, Sh.; Li, Y.; Chen, H., Positive solutions to boundary value problems of fractional difference equation with nonlocal conditions, Advances in Differential Equations, 2014, article 7 (2014) · Zbl 1419.39001
[24] Pan, Y.; Han, Z.; Sun, S.; Zhao, Y., The existence of solutions to a system of discrete fractional boundary value problems, Abstract and Applied Analysis, 2012 (2012) · Zbl 1244.39006
[25] Elaydi, S. N., An Introduction to Difference Equations (1996), Springer · Zbl 0840.39002
[26] Mohan, J. J.; Deekshitulu, G. V. S. R., Fractional order difference equations, International Journal of Differential Equations, 2012 (2012) · Zbl 1267.39001
[27] Rezapour, Sh.; Hamlbarani, R., Some notes on the paper, ‘Cone metric spaces and fixed point theorems of contractive mappings’, Journal of Mathematical Analysis and Applications, 345, 719-724 (2008) · Zbl 1145.54045
[28] Agarwal, R. P.; Meehan, M.; O’Regan, D., Fixed Point Theory and Applications (2001), Cambridge University Press · Zbl 0960.54027
[29] Dunninger, D. R.; Wang, H., Existence and multiplicity of positive solutions for elliptic systems, Nonlinear Analysis: Theory, Methods & Applications A: Theory and Methods, 29, 9, 1051-1060 (1997) · Zbl 0885.35028
[30] Henderson, J.; Ntouyas, S. K.; Purnaras, I. K., Positive solutions for systems of nonlinear discrete boundary value problems, Journal of Difference Equations and Applications, 15, 10, 895-912 (2009) · Zbl 1185.39003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.